# SDR SWIA2024042900219

- Difficulty date: February 19, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1144
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N752SK-8069 L/H LOWER FUSELAGE TAIL AREA FS 1144.00, SMOOTH DENT L-2.8" W-1.55" D-.020". PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.    (C-CHECK RO 4/26/2024)   REPAIRED DENT AT L/H LOWER FUSELAGE TAIL AREA AT FS 1144.00, (BETWEEN 1126.00 -116.200 AND STGR. 21L-22L) REF REO 670-53-61-2244 REV--, DATED 2024-03-25. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
